# SDR UALA2011113006569

- Difficulty date: November 29, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 88,342 hours, 14,077 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME CAP AT STA 325 - RBL 69.  MAJOR REPAIR ACCOMPLISHED TO THE FRAME CAP AT STA 325 FROM RBL 34 TO RBL 84 IAW B767-300 SRM 53-00-52 FIGURE 1 SHEETS 1-6, SRM 51-40-02, 51-21-04, 51-21-10.
